Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 125–141 (Mi uzku1125)  

Verbal categories and identities of universal algebras

S. N. Tronin

Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University

Abstract: We give a characterization of varieties of universal algebras which are rationally equivalent to varieties of algebras over operads over arbitrary verbal categories.

Keywords: verbal category, operad, variety of algebras, rational equivalence, free algebra, free operad.

Full text: PDF file (304 kB)
References: PDF file   HTML file
UDC: 512
Received: 27.01.2012

Citation: S. N. Tronin, “Verbal categories and identities of universal algebras”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 125–141

Citation in format AMSBIB
\Bibitem{Tro12}
\by S.~N.~Tronin
\paper Verbal categories and identities of universal algebras
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 125--141
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1125}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1125
  • http://mi.mathnet.ru/eng/uzku/v154/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:161
    Full text:50
    References:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022